Thanks for posting a query at Healthcare Magic.
Yes you can get n better without side effects but the other drug will be effective in your case can be determined only after good trial of proposed drug.
The choice of drug for anxiety
depends on the patient profile and tolerability of drug to the patient.
In your case it appears that probably elavil
is responsible for weight gain. It is better to discuss with your psychiatrist
to reduce the dose of elavil or stop it altogether if he feels appropriate. This seems to be the most appropriate action in your case as you are responding well to this combination. Other than this buspar
can also be removed from your prescription that is not that much needed as you are taking other drugs that have antianxiety effect.
One thing that you can do to counter these side effects, engage yourself in extra exercise regimen and take low calorie diet.
If your psychiatrist feels that you responded after very deliberate trials of multiple combination than he may refuse to decrease the dose of current medication.
Unfortunately no drug for these conditions are without side effect. Every drug have different side effect profile. For example if weight gain is a big concern for you than Fluoxtetine or buproprion can be tried in your case.